Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On characteristic classes of $\Gamma $-foliations


Authors: R. Bott and A. Haefliger
Journal: Bull. Amer. Math. Soc. 78 (1972), 1039-1044
MSC (1970): Primary 53A10, 53C35; Secondary 53A05, 28A75
MathSciNet review: 0307250
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Raoul Bott, On topological obstructions to integrability, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 27–36. MR 0425983
  • 2. Raoul Bott, On the Lefschetz formula and exotic characteristic classes, Symposia Mathematica, Vol. X (Convegno di Geometria Differenziale, INDAM, Rome, 1971) Academic Press, London, 1972, pp. 95–105. MR 0362336
  • 3. Shiing-shen Chern and James Simons, Some cohomology classes in principal fiber bundles and their application to riemannian geometry, Proc. Nat. Acad. Sci. U.S.A. 68 (1971), 791–794. MR 0279732
  • 4. Claude Godbillon and Jacques Vey, Un invariant des feuilletages de codimension 1, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A92-A95 (French). MR 0283816
  • 5. I. M. Gel′fand and D. B. Fuks, Cohomologies of the Lie algebra of tangent vector fields of a smooth manifold, Funkcional. Anal. i Priložen. 3 (1969), no. 3, 32–52 (Russian). MR 0256411
  • 6. A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183–194 (French). MR 0263104

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 53C35, 53A05, 28A75

Retrieve articles in all journals with MSC (1970): 53A10, 53C35, 53A05, 28A75


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13101-X